Signature transitions in quantum cosmology

Dereli, Tekin and Onder, M. and Tucker, Robin (1993) Signature transitions in quantum cosmology. Classical and Quantum Gravity, 10 (8). pp. 1425-1434. ISSN 0264-9381

Full text not available from this repository.


The authors exhibit a family of Hilbert subspaces describing solutions to the Wheeler-DeWitt equation. Each subspace describes a distinct quantum theory in which the parameters of the potential are required to satisfy a particular 'quantization' condition. Tentative evidence suggests that within each Hilbert subspace there exist states that may be identified with nondispersive wave packets peaking in the vicinity of submanifolds in superspace corresponding to classical cosmological eras. These submanifolds admit parameterizations corresponding to metric solutions of Einstein's equations that admit a transition between a Euclidean and a Lorentzian signature.

Item Type:
Journal Article
Journal or Publication Title:
Classical and Quantum Gravity
Uncontrolled Keywords:
?? physics and astronomy (miscellaneous) ??
ID Code:
Deposited By:
Deposited On:
07 Aug 2015 11:26
Last Modified:
15 Jul 2024 15:21